Layer expansion of layered silicates in solid polymer matrices by compression

GAO, F., CHEN, S. and HULL, J.B., 2001. Layer expansion of layered silicates in solid polymer matrices by compression. Journal of Materials Science Letters, 20 (19), pp. 1807-1810. ISSN 0261-8028

[img]
Preview
Text
186369_4035 Gao PrePublisher.pdf

Download (452kB) | Preview
Item Type: Journal article
Publication Title: Journal of Materials Science Letters
Creators: Gao, F., Chen, S. and Hull, J.B.
Publisher: Springer Verlag
Date: 2001
Volume: 20
Number: 19
ISSN: 0261-8028
Identifiers:
NumberType
10.1023/A:1012599519894DOI
Rights: The original publication is available at www.springerlink.com
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:41
Last Modified: 23 Aug 2016 09:05
URI: http://irep.ntu.ac.uk/id/eprint/1280

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year